Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 7, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Apr 13, 2006, 8:40 PM CDT for Grant County, Wisconsin. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2006, 8:40 PM CDT (01:40 UTC)
- Expired
- Apr 13, 2006, 9:30 PM CDT
- In force
- 50 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Grant County, WI
The radar
The La Crosse radar (KARX), 125 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 8:40 PM CDT | HAIL 2.75 | 4 S Livingston, WI | HAIL BROKE WINDSHIELD ON PATROL CAR |
| Apr 13, 8:45 PM CDT | HAIL 1.5 | Glen Haven, WI | |
| Apr 13, 8:50 PM CDT | HAIL 1.75 | Dickeyville, WI | |
| Apr 13, 8:54 PM CDT | HAIL 1 | Platteville, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 5:32 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 774 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 2028 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 140140
SVRARX
WIC043-140230-
/O.NEW.KARX.SV.W.0007.060414T0140Z-060414T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
840 PM CDT THU APR 13 2006
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRANT COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 930 PM CDT
* AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF NELSON
DEWEY STATE PARK...OR ABOUT NEAR GUTTENBERG...AND MOVING EAST AT 35
MPH. THIS WARNING EXTENDS THE PREVIOUS SEVERE THUNDERSTORM WARNING
FOR GRANT COUNTY.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NELSON DEWEY STATE PARK AND CASSVILLE AROUND 845 PM...
BLOOMINGTON AROUND 855 PM...
MCCARTNEY AND BIG H CAMPGROUND AROUND 900 PM...
LANCASTER AROUND 910 PM...
FENNIMORE AND DICKEYVILLE AROUND 920 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4295 9114 4280 9108 4272 9104 4268 9091
4266 9080 4265 9070 4256 9065 4251 9063
4251 9042 4306 9043
$$
DTJ4 follow-up statements
000
WWUS53 KARX 140152
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
852 PM CDT THU APR 13 2006
WIC043-140230-
/O.CON.KARX.SV.W.0007.000000T0000Z-060414T0230Z/
GRANT WI-
852 PM CDT THU APR 13 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR GRANT COUNTY...
AT 850 PM...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING GOLF BALL SIZE HAIL IN DICKEYVILLE AT 850
PM. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NORTH
ANDOVER TO LANCASTER MUNICIPAL AIRPORT TO GRANT COUNTY AIRPORT...OR
ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF GUTTENBERG TO 6
MILES SOUTH OF LANCASTER TO PLATTEVILLE...MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR MOUNT HOPE BY 900 PM...
NEAR KLONDYKE SECLUDED ACRES AND MOUNT IDA BY 905 PM...
NEAR STITZER AND FENNIMORE BY 915 PM...
NEAR ANNATON AND PRESTON BY 920 PM...
NEAR LIVINGSTON AND MONTFORT BY 925 PM...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FRIDAY
MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND
SOUTHWESTERN WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 300 AM FRIDAY MORNING FOR CENTRAL WISCONSIN.
LAT...LON 4295 9114 4280 9108 4272 9104 4268 9091
4266 9080 4265 9070 4256 9065 4251 9063
4251 9042 4306 9043
$$
DTJ000
WWUS53 KARX 140206
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
906 PM CDT THU APR 13 2006
WIC043-140230-
/O.CON.KARX.SV.W.0007.000000T0000Z-060414T0230Z/
GRANT WI-
906 PM CDT THU APR 13 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR GRANT COUNTY...
AT 903 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM FLORA FOUNTAIN TO ELLENBORO TO 6 MILES EAST OF
GRANT COUNTY AIRPORT...OR ALONG A LINE EXTENDING FROM LANCASTER TO
PLATTEVILLE TO 8 MILES EAST OF PLATTEVILLE...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR STITZER AND FENNIMORE BY 915 PM...
NEAR UNION BY 920 PM...
NEAR ANNATON AND PRESTON BY 925 PM...
NEAR LIVINGSTON AND MONTFORT BY 930 PM...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FRIDAY
MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND
SOUTHWESTERN WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 300 AM FRIDAY MORNING FOR CENTRAL WISCONSIN.
LAT...LON 4295 9114 4280 9108 4272 9104 4268 9091
4266 9080 4265 9070 4256 9065 4251 9063
4251 9042 4306 9043
$$
DTJ000
WWUS53 KARX 140218
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
918 PM CDT THU APR 13 2006
WIC043-140230-
/O.CON.KARX.SV.W.0007.000000T0000Z-060414T0230Z/
GRANT WI-
918 PM CDT THU APR 13 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR GRANT COUNTY...
AT 915 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR PLATTEVILLE...MOVING EAST AT 35 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FRIDAY
MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND
SOUTHWESTERN WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 300 AM FRIDAY MORNING FOR CENTRAL WISCONSIN.
LAT...LON 4295 9114 4280 9108 4272 9104 4268 9091
4266 9080 4265 9070 4256 9065 4251 9063
4251 9042 4306 9043
$$
DTJ000
WWUS53 KARX 140225
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
925 PM CDT THU APR 13 2006
WIC043-140235-
/O.EXP.KARX.SV.W.0007.000000T0000Z-060414T0230Z/
GRANT WI-
925 PM CDT THU APR 13 2006
...THE SEVERE THUNDERSTORM WARNING FOR GRANT COUNTY EXPIRES AT 930 PM
CDT...
THE SEVERE THUNDERSTORM WARNING FOR GRANT COUNTY WILL BE ALLOWED TO
EXPIRE AT 930 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FRIDAY
MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND
SOUTHWESTERN WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 300 AM FRIDAY MORNING FOR CENTRAL WISCONSIN.
LAT...LON 4295 9114 4280 9108 4272 9104 4268 9091
4266 9080 4265 9070 4256 9065 4251 9063
4251 9042 4306 9043
$$
DTJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:48 PM CDT, 5 hours 52 minutes earlier.
Area forecast discussion, Apr 13, 2:48 PM CDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 248 PM CDT THU APR 13 2006 .SHORT TERM...TONIGHT THROUGH SUNDAY LATEST WATER VAPOR SATELLITE IMAGERY INDICATES SHORTWAVE TROUGH OVER NORTHEASTERN U.S. AND FLAT UPPER LEVEL RIDGE ACROSS THE CENTRAL U.S. LATEST MOSAIC RADAR INDICATES A BAND OF PRECIPITATION EXTENDING FROM NORTHWEST WISCONSIN TO SOUTHEAST WISCONSIN. THIS IS IN RESPONSE TO WEAK 850MB MOISTURE TRANSPORT AND WEAK ISENTROPIC LIFT AT THE 310K SURFACE. LATEST 18Z SURFACE ANALYSIS INDICATES WEAK SURFACE LOW OVER SOUTHEAST NORTH DAKOTA AND A WEAK SURFACE WARM FRONT EXTENDED SOUTHEAST FROM LOW INTO NORTHEAST IOWA. THE LATEST 12Z THURSDAY GFS AND NAM ARE IN PRETTY GOOD AGREEMENT WITH INITIALIZATION OF THE UPPER LEVEL PATTERN OVER THE CONTINENTAL U.S. PER LATEST WATER VAPOR IMAGERY. BOTH NAM AND GFS ARE IN PRETTY GOOD AGREEMENT WITH OVERALL PATTERN THROUGH 12Z SATURDAY...THEN BEGIN TO DIVERGE ON TIMING OF UPPER LEVEL/SURFACE LOW FEATURES FOR SATURDAY AND INTO SUNDAY. WILL LEAN MORE TOWARD THE SLOWER GFS SOLUTION FOR THIS TIME FRAME...AS GFS DOES BETTER THIS FAR OUT IN THE FORECAST PERIOD. BOTH MODELS NOT HANDLING LOW LEVEL MOISTURE FIELDS/DEWPOINTS THIS AFTERNOON...AS INDICATED BY LATEST METAR SURFACE OBSERVATIONS. CONFIDENCE IN FORECAST IS MODERATE THROUGH PERIOD. TONIGHT...SURFACE WARM FRONT WILL CONTINUE TO MOVE NORTHEAST INTO EASTERN WISCONSIN. BOTH MODELS INDICATE LOW LEVEL MOISTURE TO INCREASE ACROSS THE FORECAST AREA BY 03Z FRIDAY. THOUGH...BOTH THE GFS AND NAM ARE OVERDOING MOISTURE/DEWPOINTS AT SURFACE. FEEL FORECAST AREA WILL NOT SEE A WIDESPREAD OF SHOWERS AND THUNDERSTORMS THIS EVENING. LATEST RUC INDICATING BULK SHEAR OF 30 TO 50 KNOTS AT 0-3 KM ACROSS FORECAST AREA. COMBINED WITH SURFACE BASED CAPE OF AROUND 2000 J/KG. THIS WOULD ALLOW FOR ANY CONVECTION TO DEVELOP ALONG WEAK SURFACE WARM FRONT TO BECOME SEVERE. WITH MOISTURE LACKING AND ATMOSPHERE CAPPED OVER WESTERN IOWA AT THIS TIME...FEEL THE SEVERE THREAT IS MINIMAL. SURFACE COLD FRONT OVER EASTERN SOUTH DAKOTA AND NEBRASKA WILL MOVE ACROSS FORECAST AREA AFTER MIDNIGHT. THIS WILL ALLOW FOR DECREASING CLOUDS AND DIMINISHING PRECIPITATION CHANCES ACROSS FORECAST AREA. HAVE REDUCED PRECIPITATION CHANCES ACROSS WESTERN FORECAST AREA FOR THIS EVENING. WEAK SURFACE RIDGE BUILDS INTO NORTHERN AND WESTERN MINNESOTA FRIDAY. A WEAK SURFACE FRONT LAGS ACROSS SOUTHERN IOWA BY 18Z. MAIN MOISTURE CONVERGENCE AND TRANSPORTS AT 850MB POINT TO THE POSSIBILITY OF ISOLATED SHOWERS AND THUNDERSTORMS SOUTH OF FORECAST AREA. AT THIS TIME...WILL NOT INTRODUCE CHANCES OF PRECIPITATION ACROSS EXTREME SOUTHERN FORECAST AREA. PREVIOUS FORECAST HAS GOOD HANDLE ON THIS. UPPER LEVEL CLOSED LOW OFF THE CALIFORNIA COAST EJECTS INTO THE CENTRAL U.S. BY 18Z SATURDAY. THIS SYSTEM HAS BETTER DYNAMICS AND MOISTURE TO WORK WITH AND CONFIDENCE OF PRECIPITATION CHANCES ARE MUCH HIGHER FOR LATE SATURDAY AND INTO SUNDAY. BOTH THE NAM AND GFS INDICATE DECENT SHEAR AND INSTABILITY FOR THE POSSIBILITY OF SEVERE THUNDERSTORMS ACROSS FORECAST AREA. THOUGH...BOTH MODELS INDICATING SURFACE WARM FRONT WILL SET UP OVER SOUTHERN IOWA AND THIS ALLOWS WARM SECTOR TO BE SOUTH OF FORECAST AREA REDUCING THE SEVERE THREAT ACROSS FORECAST AREA. HAVE MADE MINOR TWEAKS TO INCREASE PRECIPITATION CHANCES SATURDAY AFTERNOON INTO SUNDAY. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES MIDDLE OF NEXT WEEK. THE 00Z THURSDAY GFS AND ECMWF ARE A LITTLE BIT BETTER IN AGREEMENT WITH MOVEMENT AND STRENGTH OF UPPER LEVEL SHORTWAVE TROUGH INTO THE UPPER MIDWEST AND GREAT LAKES REGION LATE TUESDAY INTO WEDNESDAY. THOUGH...ECMWF CONTINUES TO BE SLOWER THAN THE GFS. DUE TO A STRONG JET AT 300MB...WILL LEAN MORE TOWARDS A FASTER SOLUTION TOWARDS THE 00Z GFS. FORECAST CONFIDENCE IN MIDDLE OF NEXT WEEK IS LOW. SHORTWAVE TROUGH OVER THE ALEUTIAN ISLANDS DEEPENS OVER THE WESTERN U.S. EARLY NEXT WEEK. SHORTWAVE TROUGH THEN EJECTS INTO THE NORTH CENTRAL U.S. BY 00Z WEDNESDAY. 00Z THURSDAY GFS INDICATING GOOD MOISTURE TRANSPORT AND INSTABILITY OUT AHEAD OF SHORTWAVE TROUGH ACROSS FORECAST AREA BY 00Z WEDNESDAY. PREVIOUS FORECAST HAS GOOD HANDLE ON A CHANCE SHOWERS AND THUNDERSTORMS TUESDAY INTO TUESDAY NIGHT. BOTH THE 00Z THURSDAY GFS AND ECMWF INDICATE UPPER LEVEL RIDGE BUILDING INTO THE CENTRAL U.S. LATE WEDNESDAY INTO THURSDAY. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && DTJ
Hazardous weather outlook, Apr 13, 11:49 AM CDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1149 AM CDT THU APR 13 2006 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-141100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU- LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINNESHIEK-WINONA- 1149 AM CDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND WESTERN INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES OVER THE AREA FOR LATER THIS AFTERNOON AND EVENING. SOUTHERLY FLOW AHEAD OF LOW PRESSURE IN THE NORTHERN PLAINS WILL CONTINUE TO PULL MOISTURE NORTHWARD THIS AFTERNOON AND EVENING. A WEAK WARM FRONT ACROSS NORTHERN IOWA WILL CONTINUE TO LIFT NORTH AS WELL...WITH THE AIRMASS SOUTH OF THE FRONT EXPECTED TO BECOME UNSTABLE BY LATER THIS AFTERNOON AND EARLY THIS EVENING...CAPABLE OF SUPPORTING STRONG THUNDERSTORMS. INCREASING WINDS ALOFT WILL BE FAVORABLE FOR SOME OF THESE STORMS TO BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS FROM THESE STORMS...WITH ISOLATED TORNADOES POSSIBLE NEAR THE WARM FRONTAL BOUNDARY. HOWEVER...THE AMOUNT OF MOISTURE TO BE PULLED NORTH INTO THE AREA IS THE CRITICAL ELEMENT...AND REMAINS IN QUESTION. IF LESS MOISTURE ARRIVES THAN CURRENTLY EXPECTED...INSTABILITY WILL BE LESS AND WARM TEMPERATURES ALOFT MAY CAP THE ATMOSPHERE...AND THUNDERSTORMS MAY NOT DEVELOP AT ALL. AT THIS TIME...THE MAIN SLIGHT RISK OF SEVERE STORMS APPEARS TO BE ALONG AND SOUTH OF INTERSTATE 90...WHERE THE BETTER MOISTURE HAS A GREATER CHANCE OF MOVING INTO THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER POTENT STORM SYSTEM WILL BE MOVING THROUGH THE AREA ON SATURDAY AND SUNDAY...BRINGING A THREAT FOR SHOWERS AND THUNDERSTORMS. IT APPEARS THAT SEVERE WEATHER WILL BE POSSIBLE AS THIS SYSTEM MOVES THROUGH...PRIMARILY SATURDAY AFTERNOON AND EVENING. AND ANOTHER WEAK DISTURBANCE WILL MOVE THROUGH ON TUESDAY...PROVIDING A CHANCE FOR MORE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS AFTERNOON AND EVENING...WITH THE MAIN THREAT TIME BETWEEN 4 OR 5 PM AND 11 PM. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED AT THIS TIME. RRS
In the hours before
Local storm report, Apr 13, 8:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
819 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL 4 SE BEETOWN 42.76N 90.83W
04/13/2006 E1.75 INCH GRANT WI PUBLIC
&&
04Local storm report, Apr 13, 8:23 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
823 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM HAIL 5 NW POTOSI 42.74N 90.78W
04/13/2006 E2.50 INCH GRANT WI LAW ENFORCEMENT
HAIL SIZE RANGED FROM GOLFBALL TO TENNIS BALL ON HIGHWAY
N.
0823 PM HAIL LANCASTER 42.85N 90.71W
04/13/2006 E0.75 INCH GRANT WI AMATEUR RADIO
&&
04Local storm report, Apr 13, 8:30 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
830 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM HAIL CASSVILLE 42.72N 90.99W
04/13/2006 E2.00 INCH GRANT WI PUBLIC
0828 PM HAIL BEETOWN 42.80N 90.88W
04/13/2006 E0.75 INCH GRANT WI LAW ENFORCEMENT
&&
04Local storm report, Apr 13, 8:35 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
835 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM HAIL 2 N PLATTEVILLE 42.76N 90.48W
04/13/2006 E2.00 INCH GRANT WI LAW ENFORCEMENT
HIGHWAY 81 AND COUNTY D
&&
04Local storm report, Apr 13, 8:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
837 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND GST 3 S GARNAVILLO 42.82N 91.24W
04/13/2006 E70 MPH CLAYTON IA PUBLIC
&&
04Local storm report, Apr 13, 8:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
839 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 5 N DORCHESTER 45.07N 90.33W
04/13/2006 E1.00 INCH TAYLOR WI PUBLIC
&&
04The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:58 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 47 min |
| Apr 13, 8:31 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 29 min |
| Apr 13, 8:45 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 45 min |
| Apr 13, 8:57 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson, Trempealeau | 48 min |
| Apr 13, 9:43 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 32 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.